Tylenol Cold Extra Strength Nighttime eZ Tabs

$10.99

Pack Size: 20 eZ Tabs

Ingredients:
Each tablet contains acetaminophen 500 mg, dextromethorphan 10 mg, phenylephrine 5 mg and chlorpheniramine 2 mg.

For the relief of dry cough, nasal congestion, sinus pain, sneezing, fever, and headache.

Product on Backorder

Description

This product has an affordable generic equivalent! Try our store brand Atoma Cold Medication Extra Strength Nighttime Relief Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.